# SDR SWIA2021070959355

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON SERV DOOR SURROUND STRUCTURE, FIRST (3) VIEWED FWD-T-AFT, WEB FLOOR PROTECTOR, ATTACHMENT "CLEATS".      (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW CLEATS ON SERVICE DOOR SURROUND STRUCTURE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
